# SDR CALA2019100701712

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 28,590 hours, 9,874 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4605
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATED CORROSION BLISTER ALONG THE LH WING LWR SKIN AT APPROX W/S 689 JUST AFT OF THE FWD SPAR..JUST O/B OF VENT PANEL 533BB REMOVED FASTENERS ADJACENT TO DAMAGE AREA PER SRM 51-40-02. REMOVED DAMAGED SECTION @ WSTA. 688 PER SRM 51-40-02. REMOVED DAMAGE AS PER SRM 51-10-02 REQUIRES HFEC AS PER PAR 10D PAGE 8 PERFORMED VISUAL INSPECTION WITH 10X MAGNIFYING GLASS AND HFEC PER NDT PART 6, 51-00-00. AND SRM 51-10-02. NO FURTHER DAMAGE NOTED AT THIS TIME. REQUIRES HFEC HOLE PROBE INSPECTION ON ALL FASTENER LOCATIONS CO MMON TO THE REPAIR PER STEP 6 OF THE AVO#528-19-10-02-01. AVO#528-19-10-02-01. PERFORMED INSURANCE CUT FROM THE TRIM OUT IN REF. STEP 5 OF THE MATERIAL ID FOR REPAIR PARTS, -1DOUBLER,-2TRIPLER,-3FILLER USING 10-02-01. .100" 2024T3 BARE, PO#9923812 IN REF. STEP 7 OF THE AVO#528-19- FABRICATED -3FILLER IN REF.STEP 7 OF THE AVO#528-19-10-02-01. PER AVO 528-19-10-02-01 STEP 6 PERFORMED HFEC ROTOR HOLE INSP PE R NDT PT 6 51-00-00-16 - NO DEFECTS NOTED VERIFIED ROTARY SCAN. ATION REQUIRES INSPECTION BUY BACK. PREVIOUS UPDATED INSURANCE CUT, MATERIAL ID, AND -3FILLER FABRIC VERIFIED INSURANCE CUT MATERIAL ID AND FILLER FABRICATION NO DEFECTS NOTED. COUNTERSINK NDT INSP PER  PART 6, 53-30-00 PROCE 4. PER MAINTENANCE REQUEST PERFORMED FABRICATED -1 DOUBLER AND -2 TRIPLER PER STEP 7 OF AVO# 528-19-1 0-02-01 AND INSTALLED COUNTERSINK REPAIR WASHERS TO EXISTING FAS TERNER LOCATIONS PER STEP 8 VERIFIED FABRICTION OF REPAIR PARTS AS PER AVO 528-19-10-02-01 A ND INSTALLATION O
